# SDR AALA202311168737

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 81,557 hours, 10,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Displaced
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AVOVE DOOR 3L FELL OFF AND IS IN FWD GALLEY. MAINTENANCE REINSTALLED EXIT SIGN ABOVE DOOR 3L IAW AMM 33-51-01.
